MathSciNet Relay Station
MathSciNet bibliographic data
MR391222 (52 #12043) 60E05 (60K05 60J80)
Teugels, Jozef L. The class of subexponential distributions. Ann. Probability 3 (1975), no. 6, 1000–1011.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement